Ive been back to see my GP and been taken off of Co-Codemol as it was making me sick. Ive now been put onto Tramedol, and im taking two 50mg tablets a day along with the 50mg of Amitriptyline. Ive read online that the two mixed together can have serious side effects and wondered if anyone knows more? Also ive put my claim in for DLA and they have asked for a doctors report. My GP said they have sent it back but now im worried as i had a row with the head GP at my surgery earlier this year and think he might have sabotaged it. Does the outcome of my claim rest solely with what the doctors reports says?
Have a look on www.drugs.com to check for drug interactions. If you are worried, then phone your GP surgery in the morning and double check (also check with your pharmacist if need be).
GP reports have a big influence on DLA I’m afraid. Any medical reports do. Reports from other medical professionals will balance it out though. Hopefully your GP wouldn’t have been so unprofessional!
Thanks Rizzo, I had a look and it seems that they are prescribed in the UK together, but in the USA they arent. The mixture can cause serotonin seizures. Bit scary but so far ive been ok, just getting the hot flushes and nightmares. Im due to go back and see my GP in the next two weeks si will have a discussion with her then… Im thinkinh that she will suggest upping the dose of tramadol as the pain is dulled but still there, and im not sure thats a good idea.